# SDR AMTA200600126

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 06650080406
- Part serial: RTA4B14446
- Condition: Unserviceable
- Location: Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR HAS SMALL RETURNS CLOSE IN LESS THAN 3NM CONTINOUSLY.  REMOVED AND REPLACED WEATHER RADAR RT OPS CHECK NORMAL REF 34-43-41-4.  (M)
